# SDR SWAA2022030105859

- Difficulty date: April 20, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,668 hours, 28,634 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATING SURFACE OF RUDDER BALANCE ARM CASTING AND BALANCE WEIGHT CORRODED. / REPAIRED PER EA 1-755-4391
